Next Article in Journal
A Neural Network Image Recognition for Control of Manufacturing Plant
Previous Article in Journal
The Simple Recurrent Formulas to Find a Sequences of Numbers Satisfying Equation x2+(x+1)2=z2 and the Properties of These Integers
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2004, 9(2), 225-236; https://doi.org/10.3390/mca9020225

On a Class of Nonlinear Singular Integral Equations with Carleman Shift in Generalized Holder Spaces

Math. Dept. Faculty of Science, Zagazig University, Zagazig, Egypt
*
Author to whom correspondence should be addressed.
Published: 1 August 2004
PDF [624 KB, uploaded 31 March 2016]

Abstract

The paper concerns with the investigation of a class of nonlinear singular integral equations with Carlernan shift. Existence results are given by application of Schauder's fixed-point theorem to this type of equations in generalized Holder space.
Keywords: Nonlinear singular integral equations; Carleman shift; Schauder fixed point theorem Nonlinear singular integral equations; Carleman shift; Schauder fixed point theorem
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Amer, S.M.; Dardery, S. On a Class of Nonlinear Singular Integral Equations with Carleman Shift in Generalized Holder Spaces. Math. Comput. Appl. 2004, 9, 225-236.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top